# SDR DALA2025062404705

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 37,516 hours, 14,379 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 33,408 hours, 12,784 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Gearbox
- Part number: 3400507050
- Part serial: VZ9781
- Condition: Damaged
- Location: Rt Engine
- Part time: 33,408 hours, 12,784 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHIP 3812 -IFSD- ON APPROACH AT FL100 CREW RECEIVED A RIGHT ENGINE OIL FILTER BYPASS INDICATION. QRH WAS PERFORMED AND ENGINE WAS SHUT DOWN BY CREW AT FL050. EMERGENCY DECLARED AND A/C HAS LANDED SAFELY. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. FOUND LARGE AMOUNTS OF METAL DEBRIS ON AGB/TGB MCD. REPLACED ACCESSORY AND TRANSFER GEARBOXES PER B737 AMM 72-62 AND 72-63. INSTALLED SERVICEABLE EEC ALTERNATOR AND ROTOR PER 737 AMM 73-21. ENGINE RUN, LEAK CHECK AND EEC BITE CHECK GOOD. REF AMM 71-00.
